MathSciNet Relay Station
MathSciNet bibliographic data
MR553367 (80k:12004) 12A35 (12A50)
Gerth, Frank, III The ideal class groups of two cyclotomic fields. Proc. Amer. Math. Soc. 78 (1980), no. 3, 321–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement